# SDR CALA2017061601834

- Difficulty date: June 12, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 49,118 hours, 14,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N51961
- Condition: Cracked
- Location: Bs 1200-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT UPPER ATTACH ANGLE HAS CRACKS AROUND FASTENER HOLES BETWEEN BS 1200 - 1220.  MAJOR REPAIR.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-40-02, PAR 4, FIG 8, AND PAR 7D, FIG 14.
